The Boundary at Infinity of a Rough CAT(0) Space

Open access

Abstract

We develop the boundary theory of rough CAT(0) spaces, a class of length spaces that contains both Gromov hyperbolic length spaces and CAT(0) spaces. The resulting theory generalizes the common features of the Gromov boundary of a Gromov hyperbolic length space and the ideal boundary of a complete CAT(0) space. It is not assumed that the spaces are geodesic or proper

[1] M.R. Bridson and A. Haefliger, ‘Metric spaces of non-positive curvature’, Springer-Verlag, Berlin, 1999.

[2] K. Brown, ‘Buildings’, Springer-Verlag, Berlin, 1989.

[3] S.M. Buckley and K. Falk, Rough CAT(0) spaces, Bull. Math. Soc. Sci. Math. Roumanie 55 (103) (2012), 3-33.

[4] S.M. Buckley and K. Falk, Natural maps between CAT(0) boundaries, New York J. Math. 19 (2013), 13-22.

[5] S.M. Buckley and B. Hanson, The n-point condition and rough CAT(0), Anal. Geom. Metric Spaces 1 (2012), 58-68.

[6] S.M. Buckley and S.L. Kokkendorff, Comparing the ideal and Floyd boundaries of a metric space, Trans. Amer.Math. Soc. 361 (2009), 715-734.

[7] M. Coornaert, T. Delzant, and A. Papadopoulos, ‘Géometrie et théorie des groupes’, Lecture Notes in Mathematics 1441, Springer, Berlin, 1990.

[8] T. Delzant and M. Gromov, Courbure mésoscopique et théorie de la toute petite simpliffcation, J. Topology 1 (2008), 804-836.

[9] E. Ghys and P. de la Harpe (Eds.), ‘Sur les groupes hyperboliques d’aprés Mikhael Gromov’, Progress in Mathematics 83, Birkhäuser, Boston, 1990.

[10] M. Gromov,Mesoscopic curvature and hyperbolicity in ‘Global differential geometry: themathematical legacy of Alfred Gray’, 58-69, Contemp. Math. 288, Amer. Math. Soc., Providence, RI, 2001.

[11] I. Kapovich and N. Benakli, Boundaries of hyperbolic groups in ‘Combinatorial and geometric group theory’, 39-92, Contemp. Math. 296, Amer. Math. Soc., Providence, RI, 2002.

[12] G. Kasparov and G. Skandalis, Groupes ‘boliques’ et conjecture de Novikov, Comptes Rendus 158 (1994), 815-820.

[13] G. Kasparov and G. Skandalis, Groups acting properly on ‘bolic’ spaces and the Novikov conjecture, Ann. Math. 158 (2003), 165-206.

[14] J. Väisälä, Gromov hyperbolic spaces, Expo. Math. 23 (2005), no. 3, 187-231.

Journal Information


CiteScore 2016: 0.04

SCImago Journal Rank (SJR) 2016: 0.110
Source Normalized Impact per Paper (SNIP) 2016: 0.026

Mathematical Citation Quotient (MCQ) 2016: 0.78

Target Group

researchers in the field of geometry

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 14 14 8
PDF Downloads 7 7 4